# SDR 98ZZZX101

- Difficulty date: December 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N515BA
- Make and model: Piper PA-31T
- Aircraft serial: 31T8120044
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 40106
- Condition: Broken
- Location: Lt Mlg Outboard
- Part time: 3,600 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST-FLIGHT REVEALED BROKEN OUTBOARD WHEEL HALF ON LEFT MAIN.
